| Catalog Number |
RBY2C2060 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/20/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the aorta using ruby coils.During the procedure, an unspecified issue occurred with the ruby coil, prior to entering the patient.However, it was reported that perhaps the orange introducer sheath was accidentally pulled off.It was also reported that there was no damage to the ruby coil.The ruby coil was then set aside and was no longer used in the procedure.The procedure was completed using a new ruby coil.There was no report of an adverse effect to the patient.